default search action
BibTeX record journals/lmsjcm/Zhang13
@article{DBLP:journals/lmsjcm/Zhang13, author = {Hua Zhang}, title = {Weak approximation of stochastic differential delay equations for bounded measurable function}, journal = {{LMS} J. Comput. Math.}, volume = {16}, pages = {319--343}, year = {2013}, url = {https://doi.org/10.1112/s1461157013000120}, doi = {10.1112/S1461157013000120}, timestamp = {Thu, 21 Mar 2024 16:36:47 +0100}, biburl = {https://dblp.org/rec/journals/lmsjcm/Zhang13.bib}, bibsource = {dblp computer science bibliography, https://dblp.org} }
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.